Should I Continue With Injections if These Bumps Are Still on my Lips After Cortisone Injections?

In early November, I had a vermillion lip advancement. It was suggested by one of your doctors that I have cortisone injections once a month until the bumps resolve. I've had 2 cortisone injections and the bumps are still there. Should I continue with the injections? My fear is that I've read the cortisone injections can remove the fat from the lips...should I be concerned about this? The bumps do not show in photos...my camera is probably not the best, so I cannot send photos. Valborg

Doctor Answers 1

Bumps in the lips continue after Cortisone injections, what to do?

Bumps in the lips continue after Cortisone injections, what to do? You are correct in that further Cortizone injections can cause your lips to become very irregular. Therefore I would need to see photographs to determine what other treatment could be used.


Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 17 reviews

Have a question? Ask a doctor

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.